Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 4, Pages 449-464

Volterra and Urysohn integral equations in Banach spaces

University College Galway, Department of Mathematics, Galway, Ireland

Received 1 January 1997; Revised 1 June 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We use topological methods to present existence principles and theory for integral equations in Banach spaces.